Children’s Tylenol Cold liquid relieves stuffy nose, runny nose, sneezing, fever, and aches and pains. For children 6-11 years.
For effective relief of:
• Stuffy nose
• Runny nose
• Aches and pains
Medicinal Ingredients: Each 5 mL contains:
Pain reliever/Fever reducer: acetaminophen, 160 mg
Nasal decongestant: pseudoephedrine hydrochloride, 15 mg
Antihistamine: chlorpheniramine maleate, 1 mg
Non-Medicinal Ingredients (alphabetical): butylparaben, cellulose, citric acid, corn syrup, FD&C red no. 40, flavour, glycerin, polysorbate 60, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.
DO NOT use this product in children under 6 years old. Keep out of reach of children. DO NOT GIVE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. DO NOT exceed the single and maximum daily dose. Overdose may cause severe or possibly fatal liver damage. May cause drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Do not give this product if your child is taking sedatives or tranquilizers without first talking to a doctor. Do not use to sedate a child. Consult a healthcare practitioner before use if your child: has serious kidney or liver disease has heart or thyroid disease, high blood pressure, diabetes, glaucoma, chronic lung disease,difficulty urinating is on other medication, including natural health products, prescription drugs or nonprescription drugs.
Consult a healthcare practitioner if fever lasts more than 3 days, sore throat pain lasts more than 2 days, or symptoms last more than 5 days. If symptoms worsen, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm, talk to a healthcare practitioner. Do not use if your child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.
In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C(59 - 86°F).
Follow directions on the bottle.